RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 4, Pages 465–472 (Mi mz7866)  

This article is cited in 6 scientific papers (total in 6 papers)

$D$ Functor for tensor cross products

V. A. Smirnov

Moscow State Pedagogical Institute

Abstract: A natural equivalence relation between crossing cochains and the concept of a strong homotopy of DGA-mappings of co-algebras is introduced. An obstruction theory is constructed for this equivalence relation and a homotopical classification theorem for tensor cross products is proved.

Full text: PDF file (646 kB)

English version:
Mathematical Notes, 1976, 20:4, 819–823

Bibliographic databases:

UDC: 513
Received: 22.05.1974

Citation: V. A. Smirnov, “$D$ Functor for tensor cross products”, Mat. Zametki, 20:4 (1976), 465–472; Math. Notes, 20:4 (1976), 819–823

Citation in format AMSBIB
\Bibitem{Smi76}
\by V.~A.~Smirnov
\paper $D$ Functor for tensor cross products
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 4
\pages 465--472
\mathnet{http://mi.mathnet.ru/mz7866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=431170}
\zmath{https://zbmath.org/?q=an:0341.55019}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 4
\pages 819--823
\crossref{https://doi.org/10.1007/BF01098895}


Linking options:
  • http://mi.mathnet.ru/eng/mz7866
  • http://mi.mathnet.ru/eng/mz/v20/i4/p465

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. V. Kadeishvili, “On the homology theory of fibre spaces”, Russian Math. Surveys, 35:3 (1980), 231–238  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Smirnov, “$A_\infty$-structures and the $\mathscr D$ functor”, Izv. Math., 64:5 (2000), 1017–1031  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. A. Yakshin, “Commutative $A_\infty$-algebras and the functor $\mathscr D$”, Sb. Math., 193:10 (2002), 1557–1571  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. M. V. Ladoshkin, “$A_\infty$-modules over $A_\infty$-algebras and Hochschild cohomology for modules over algebras”, Math. Notes, 79:5 (2006), 664–674  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. M. V. Ladoshkin, “Structure of an $A_\infty$-Module over the Polynomial Algebra in Stanley–Reisner rings”, Math. Notes, 82:2 (2007), 196–202  mathnet  crossref  crossref  mathscinet  isi  elib
    6. G. I. Sharygin, “Local formulae for characteristic classes of a principal $\mathrm{GL}_n$-bundle”, Sb. Math., 199:10 (2008), 1547–1577  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:96
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019